Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using retin a micro (four months) with some pretty sweet results. My skin looks and feels different (better texture, less breakouts) but i've ran into a little redness. I've stopped using it for two days.

How long before breakouts start happening if i quit using to let my skin rest?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×